# SDR SIMA20130910006

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EDGE OF RUDDER 1 CRACKED/ TORN.  CUT-OUT DAMAGE, FABRICATE AND INSTALLED REPAIR DOUBLER, FILLER IAW EO-EM-53MR-438.
